# SDR 97ZZZX1644

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6705H
- Make and model: Cessna A185F
- Aircraft serial: 18503337
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100331
- Condition: Cracked
- Location: Eng Rt Front
- Part time: 3,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, BEADBLASTED AND MAGNAFLUX INSPECTED ENGINE MOUNT.  FOUND CRACK AT WELD OF RIGHT FRONT CROSS MEMBER TO HORIZONTAL TUBE.  THIS AREA HAD BEEN PREVIOUSLY WELDED AND THIS CRACK WAS AT THIS WELD AREA.  THIS IS UNDER THE RIGHT FRONT MOUNT BED.
